# SDR AALA20070748

- Difficulty date: April 25, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 27382
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - EMERGENCY LIGHT IN COCKPIT INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT IN COCKPIT AT LOCATION 5 23.  SYSTEM GROUND CHECKED NORMAL OPERATION.
